, Volume 15, Issue 2, pp 219-234
Date: 01 Feb 2008

Hypergeometric identities for 10 extended Ramanujan-type series

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove, by the WZ-method, some hypergeometric identities which relate ten extended Ramanujan type series to simpler hypergeometric series. The identities we are going to prove are valid for all the values of a parameter a when they are convergent. Sometimes, even if they do not converge, they are valid if we consider these identities as limits.